CSpace

Browse/Search Results:  1-10 of 26 Help

Selected(0)Clear Items/Page:    Sort:
Robust Tracking Error Feedback Control for a One-Dimensional Schrodinger Equation 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2022, 卷号: 67, 期号: 3, 页码: 1120-1134
Authors:  Liu, Jun-Jun;  Guo, Bao-Zhu
Favorite  |  View/Download:17/0  |  Submit date:2022/04/29
Mathematical model  Feedback control  Regulation  Observers  Feedforward systems  Eigenvalues and eigenfunctions  Convergence  Internal model principle  output tracking  robust control  Schrodinger equation  
Estimates of eigenvalues and eigenfunctions in elliptic homogenization with rapidly oscillating potentials 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 292, 页码: 388-415
Authors:  Zhang, Yiping
Favorite  |  View/Download:30/0  |  Submit date:2021/10/26
Homogenization  Periodic coefficients  Rapidly oscillating potentials  Convergence rates  Eigenvalues and eigenfunctions  
Multiscale asymptotic analysis and computations for Steklov eigenvalue problem in periodically perforated domain 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2021, 页码: 21
Authors:  Ye, Shuyu;  Ma, Qiang;  Hu, Bing;  Cui, Junzhi;  Jiang, Xue
Favorite  |  View/Download:29/0  |  Submit date:2021/10/26
corrector equations  error estimation  finite element computation  second-order two-scale asymptotic analysis  Steklov eigenvalue problem  
Two-scale and three-scale asymptotic computations of the Neumann-type eigenvalue problems for hierarchically perforated materials 期刊论文
APPLIED MATHEMATICAL MODELLING, 2021, 卷号: 92, 页码: 565-593
Authors:  Ma, Qiang;  Ye, Shuyu;  Cui, Junzhi;  Yang, Zhiqiang;  Jiang, Xue;  Li, Zhihui
Favorite  |  View/Download:47/0  |  Submit date:2021/04/26
Hierarchically perforated structure  Successive two-scale asymptotic analysis  Neumann-type elliptic eigenvalue problem  Second-order two-scale and three-scale  asymptotic computations  Finite element simulation  
Stability and regularity transmission for coupled beam and wave equations through boundary weak connections 期刊论文
ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, 2020, 卷号: 26, 页码: 29
Authors:  Guo, Bao-Zhu;  Ren, Han-Jing
Favorite  |  View/Download:31/0  |  Submit date:2021/01/14
Euler-Bernoulli beam equation  wave equation with structural damping  coupled system  Gevrey class  
Dancer-Fucik spectrum for fractional Schrodinger operators with a steep potential well on R-N 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 189, 页码: 26
Authors:  Liu, Zhisu;  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:122/0  |  Submit date:2020/01/10
Dancer-Fucik point spectrum  Fractional Schrodinger operators  Foliated Schwartz symmetric  Nonresonance  
On a novel inverse scattering scheme using resonant modes with enhanced imaging resolution 期刊论文
Inverse Problems, 2019, 卷号: 35, 期号: 12
Authors:  Liu,Hongyu;  Liu,Xiaodong;  Wang,Xianchao;  Wang,Yuliang
Favorite  |  View/Download:44/0  |  Submit date:2020/03/10
wave imaging  shape reconstruction  interior resonant modes  eigenvalue and eigenfunction reconstruction  
Multi-scale asymptotic analysis and computation of the elliptic eigenvalue problems in curvilinear coordinates 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2018, 卷号: 340, 页码: 340-365
Authors:  Ma, Qiang;  Li, Zhihui;  Cui, Junzhi
Favorite  |  View/Download:60/0  |  Submit date:2018/10/07
Homogenization method  Multi-scale asymptotic expansion  Eigenvalue problems  Finite element approximation  Coordinate transformation  
On isotropic cloaking and interior transmission eigenvalue problems 期刊论文
EUROPEAN JOURNAL OF APPLIED MATHEMATICS, 2018, 卷号: 29, 期号: 2, 页码: 253-280
Authors:  Ji, Xia;  Liu, Hongyu
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
Acoustic wave scattering  invisibility cloaking  isotropic and regular  interior transmission eigenvalues  
Multi-scale modal analysis for axisymmetric and spherical symmetric structures with periodic configurations 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2017, 卷号: 317, 页码: 1068-1101
Authors:  Li, Z. H.;  Ma, Q.;  Cui, J. Z.
Favorite  |  View/Download:34/0  |  Submit date:2018/07/30
Asymptotic expansion homogenization method  SOTS finite element algorithm  Modal analysis  Eigenvalue problem  Axisymmetric and spherical symmetric structure  Periodic configuration